MathSciNet Relay Station
MathSciNet bibliographic data
MR2035651 (2004m:60165) 60J60 (26A33 35K10)
Chechkin, A. V.; Gorenflo, R.; Sokolov, I. M.; Gonchar, V. Yu. Distributed order time fractional diffusion equation. Fract. Calc. Appl. Anal. 6 (2003), no. 3, 259–279.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement